| Model Number |
10011253 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
05/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.
Event or Problem Description
It was reported that the "t piece extension" that was used on the patients art line was leaking.T piece was replaced with a new one and inspected.There was a crack noted along the plastic where the extension piece would connect to the pressure monitoring tubing.
Additional Manufacturer Narrative
The customer¿s report of a leak was confirmed to be a female luer crack.Visual inspection confirmed that the female luer had a lateral crack.Closer inspection under a lab microscope observed no tool marks or signs of over torque.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection found a crack in the female luer wall on the opposite end of the injection gate of the suspect filter extension set.A priming test noted the set leaked from the cracked female luer.No other leaks were observed throughout the set.The source of the leak is due to a crack in the female luer component.The root cause of the crack is a result of internal stresses created in the luer during the manufacturing process.
Event or Problem Description
It was reported that the "t piece extension" that was used on the patients arterial line was leaking.T piece was replaced with a new one and inspected.There was a crack noted along the plastic where the extension piece would connect to the pressure monitoring tubing.